EconPapers    
Economics at your fingertips  
 

The nonexistence of symmetric equilibria in anonymous games with compact action spaces

Kali Rath, Yeneng Sun () and Shinji Yamashige

Journal of Mathematical Economics, 1995, vol. 24, issue 4, 331-346

Date: 1995
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (23)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4068(94)00694-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:24:y:1995:i:4:p:331-346

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:mateco:v:24:y:1995:i:4:p:331-346